# SDR CA040910002

- Difficulty date: August 24, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 24,114 hours
- Engine: Pwa PT6T3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 7012J220W234
- Condition: Burst
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: D

## Discrepancy

BEFORE FIRST FLIGHT DURING HYDRAULIC TESTING, PILOT SWITCHED 'OFF' NR 2 HYDRAULIC SYSTEM.  AFTER THE SYSTEM WAS SWITCHED BACK 'ON' PRESSURE INDICATION FELL OFF TOZERO.  A/C WAS SHUTDOWN.  SUBSEQUENT INSPECTION REVEALED THAT THE BRAIDED NR 2 HYDRAULIC HOSE FROM THE PUMP TO MIXING VALVE WAS BURST AT THE 45 DEGREE FITTING (SEE ATTACHED PHOTO).  HOSE REPLACED, A/C RETURNED TO SERVICE.
